Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 1000 Count (Packaging may vary)
- ACTIVE INGREDIENT: Amazon Basic Care Extra Strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol CapletsAmazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps also temporarily reduces fever
- USE: Acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over
- PAIN: Pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritisACUTE PAIN: Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer
- "Product may be manufactured in India or U.S."
| Ingredients | Hypromellose, Titanium Dioxide, Gelatin, Talc, Magnesium Stearate, Hydroxypropyl Cellulose, Propylene Glycol, Polyethylene Glycol, Sodium Starch Glycolate, Colloidal Silicon Dioxide |
| Expiry Date | Nov 2027 |
| Item Weight | 1.34 Ounces |
| Product Type | Medication |
| Brand | Amazon Basic Care |
-
Save 10% when you buy two or more items.
-
Get 5% off your next purchase.
-
Enjoy free delivery on orders above CA$ 250.
-
Orders are processed and shipped from Toronto.
3-6 days (Domestic)
30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.
SKU |
BRSWYYI6AB4AM3LU |
Category |
Health Care , Over-the-Counter Medication , Pain Relievers , Non-Aspirin , Acetaminophen |
Tags |
Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, premenstrual and menstrual cramps. Also temporarily reduces fever. May be used as a pain reliever and fever reducer for adults and children 12 years and over. Compare to Extra Strength Tylenol Caplets active ingredient.
Important information
Ingredients
colloidal silicon dioxide, hydroxypropyl cellulose, hypromellose, magnesium stearate, polyethylene glycol, pregelatinized starch, propylene glycol, sodium starch glycolate, talc, titanium dioxide
Directions
do not take more than directed (see overdose warning). Adults and children 12 years and over: take 2 caplets every 6 hours while symptoms last, do not take more than 6 caplets in 24 hours, unless directed by a doctor. Children under 12 years: ask a doctor
Legal Disclaimer
Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.
Product Dimensions
3.75 x 3.75 x 8 inches; 1.34 ounces
Shipping & Delivery
At Nutricity, we aim to deliver your order as quickly and safely as possible.
Domestic Shipping :
Orders are typically delivered within 3–6 business days.
International Shipping:
Estimated delivery time is 12–26 business days, depending on the destination and customs processing.
You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.









